# SDR QXEA2024111500275

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N649QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000794
- Aircraft time: 14,182 hours, 9,466 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut
- Part number: 723041
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2091. ARMING LEVER ON FORWARD SERVICE DOOR (R1 DOOR) GETS STUCK ABOUT 2/3 DOWN. REMOVED FROM SERVICE. C/W FIM TASK 52-41-00-810-808-A, FOUND NO CONTAMINATION IN R1 DOOR FLOOR FITTING AREAS OR ANY INTERFERANCE WITH GIRT BAR AND FITTINGS, R1 DOOR STILL HARD TO ARM/DISARM.  REF WO 346488 N/R-00001, N/R-00002, N/R-00003 FOR WORK PERFORMED.  FOUND FLEXBALL CABLE ASSEMBLY UPPER FORK END STRETCHED. ADJUSTED IAW AMM 52-41-40-820-801-A. OPERATIONAL CHECK GOOD. RETURNED TO SERVICE.
